| Model Number |
0600524 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided and a lot history review was performed.The device was returned for evaluation and the investigation identified a break.A definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0600524 chronic catheter allegedly experienced a break.This information was received from one source.One patient was involved and there was no reported patient injury.Patient information was not provided.